Puridone, Withdrawal Ease and other natural Opiate withdrawal remedies
Anyone have any experience with the first two??? I've already got a good multi vitamin/mineral and potassium (as recommended by Thomas Recipe, but I'm wondering if the all in one natural meds made specifically for wds are better or just more expensive. I also haven't been taken my vitamins religiously like I shouls, only the potassium. Will it REALLY make a difference?? Your experience and/or opinion is appreciated.
I haven't taken them, but researched Puridone. There really isn't anything in it you can't buy OTC.. For much cheaper. ( it's like 400$ or more).
However, if you aren't taking your vitamins good, then a one ounce once a day drink of Puridone may help, but honestly, that's just convenience.
They state your body will absorb this better on their website, but those statements are not FDA approved, and their "trials" weren't controlled. And the way it was worded, ( fine print)pretty much had me thinking that some, if not all of the subjects were still on methadone, or other meds, perhaps weaning, but basically, it was not a good study.
Also, the instructions call for serious weaning. If you wean, you're going to usually feel less intense withdrawls.
I think it could have a placebo affect though..
That's Puridone. Some here have tried wd ease, maybe they will chime in, but you can buy it all at health food stores.
Thanks for posting the one thing I noticed when researching the Thomas Recipe and looking for the ingredients is that I needed a multi-vitamin/MINERAL which was harder to find at the local "Super" market...but I did...just need to get a bigger pill dispenser so I take them everyday I guess! Hope to hear from more....
Only slow tapering at a rate of 5-10mg/month which can be supported by a good Vitamins and Mineral supplement and most importantly Clonidine and possibly a bit of carefully monitored Klonopin (a broad spectrum anti-depressant can also be of use in many cases) is going to give you anything coming close to a significantly reduced pain and anxiety withdrawal from methadone. Even a bit of oral marijuana can help, I say oral to eliminate the lung damage from smoking it. Puridone products are nothing more than a scam in my opinion. I have ALOT of experience with Methadone and no totally over the counter substance can do what they are claiming. Even "rapid detox" has a lot of problems with making it successful. For one, if you have been on a fairly large dose, 100mg/day, of Methadone for a long period(3 years +) then you will experience pain all over your body and anxiety to beat the band. I would like to see the inventor titrate up to 250 mg/day of Methadone and stay on it for 12 months(which isn't very long) and then take his own medicine and follow his program and have a web cam follow him around and see exactly how he does! I promise you he will have a very different view of his product and his program. Even if his natural remedies include things to address the anxiety and the pain they are no substitute for an accurate dose of synthetic medicine with the same active ingredient. Naturals are not consistent in strength. Consistency is absolutely essential in something like this. Then there is depression from GABA and Dopamine receptors emptying out. NOTHING really works well for these problems especially the Dopamine issue except a long slow absolutely consistent reduction in dose. I assure you that you will be wasting your money and that whatever money you do spend could be put to better use for your effort. Puridone products are just another name for white knuckling a very painful, depressing, scary, and potentially dangerous withdrawal. Yes dangerous...severe blood pressure spikes, severe fast onset depression, irrational thinking, dehydration from diarrhea, confusion, protracted insomnia, and on and on. Even if the creator does my challenge he won't really experience the horrible pain receptor sensitivity that protracted taking of opiates can cause. If he were to exercise rigorously with weights and aerobics during his "Methadone Phase" then he might get a bit of what it can feel like. I kid you not, this is NO JOKE!! Be very careful and talk it over with a qualified physician in a respected methadone maintenance program or an anesthesiologist if taking it for pain. Long term opiate use makes major changes in your brain chemistry and your body, you should be seeing and endocrinologist whilst on Methadone or any other Opiate taken in large doses for extended periods, at very least see one when going through dose reduction. Corticosteroids can also be of benefit sometimes depending on your symptoms and your specific case. I can't emphasize enough the importance of good knowledgeable specialists when undertaking this endeavor.
Peace & Good Luck,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.